# SDR AALA2018071109017

- Difficulty date: July 7, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 48,824 hours, 29,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK WILL NOT RELEASE PROPERLY.  PERFORMED AN ADJUSTMENT OF L1 DOOR LOCKING MECHANISM IAW AMM 52-11-21.
